Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual "gotcha!" from one drug but bot another?

Posted by Elizabeth on July 23, 1999, at 11:24:39

In reply to Sexual "gotcha!" from one drug but bot another?, posted by Rick on July 23, 1999, at 2:00:15

No, it doesn't. Plenty of people will have sex problems on one drug of a certain class but not with another. Nardil seems worse than Parnate in this area, is my impression. But I've also heard of people who had sexual side effects on one SSRI but not on a different one (or they were milder on the second SSRI, though not completely absent). So even with very similar drugs, you may get the side effect on one but not another.

Good luck with it.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:9133